# SDR AALA202109277648

- Difficulty date: September 23, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N422AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10159
- Aircraft time: 2,664 hours, 728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT COVER/TRIM UNDER SEAT 16C BROKEN. REMOVED AND REPLACED EMERGENCY EXIT LIGHT COVER AT SEAT 16C PER AMM 33-51-18.
